On the existence of harmonic morphisms from three dimensional Lie groups

Sigmundur Gudmundsson, Martin Svensson

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we classify those three-dimensional Riemannian Lie groups which admit harmonic morphisms to surfaces.
Original languageEnglish
Pages (from-to)279-284
JournalContemporary Mathematics
Volume542
Publication statusPublished - 2011

Bibliographical note

Vol. 542 av CONM är en konferensvolym med deltiteln:
"Harmonic Maps and Differential Geometry: A Harmonic Map Fest in Honour of John C. Wood's 60th Birthday".
Redaktörer: E. Loubeau, S. Montaldo.
Konferensen hölls 7-10 sep. 2009 i Cagliari, Italien.

Subject classification (UKÄ)

  • Geometry

Fingerprint

Dive into the research topics of 'On the existence of harmonic morphisms from three dimensional Lie groups'. Together they form a unique fingerprint.

Cite this